# SDR DALA2024012901290

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 33,095 hours, 12,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4581099) MID CEILING EXIT SIGN AND FLOOR PROXIMITY LIGHTS FROM ROW 18 FED - 32 FED INOP. FOUND RED EMERGENCY LIGHT WIRE DAMAGED @ SEAT 28 FED AND REPAIRED PER B737 SWPM. FOUND BATTERY BAD AT M0169, R/R BATTERY PER B737 AMM 33-51-06. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW B737 AMM 33-51-00. OPS CHECK GOOD.
